# SDR SWAA2022030249554

- Difficulty date: January 30, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 16,771 hours, 7,305 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNL 194BR CRACKED / REMOVED AND REPLACED PNL 194BR I/A/W AMM 53-51-21AMT 51848INSP 22640
